The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (198 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 2, 2000, pp. 303–314
DOI: 10.4171/ZAA/952

Published online: 2000-06-30

Choquet Theory in Metric Spaces

T. Okon[1]

(1) Technische Universität Dresden, Germany

This paper deals with a generalization of the classical Choquet theorem. We consider metric spaces which are endowed with an abstract notion of convexity. Convex combinations are obtained by the solutions of variational inequalities. A generalized Krein-Milman theorem is derived from our Choquet theorem. We end with an example based on hyperbolic geometry.

Keywords: Abstract convexity in metric spaces, Choquet theorem, Krein-Milman theorem, hyperbolic geometry

Okon T.: Choquet Theory in Metric Spaces. Z. Anal. Anwend. 19 (2000), 303-314. doi: 10.4171/ZAA/952